MathSciNet Relay Station
MathSciNet bibliographic data
MR466279 (57 #6159) 20C05
Berger, T. R. Hall-Higman type theorems. IV. Proc. Amer. Math. Soc. 37 (1973), 317–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement